MathSciNet Relay Station
MathSciNet bibliographic data
MR732571 (85e:35097) 35Q10 (76D05)
Foias, C.; Manley, O. P.; Temam, R.; Trève, Y. M. Asymptotic analysis of the Navier-Stokes equations. Phys. D 9 (1983), no. 1-2, 157–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement